# SDR SWAA2024050984016

- Difficulty date: May 9, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N8719Q
- Make and model: Boeing 737-8
- Aircraft serial: 42572
- Aircraft time: 12,110 hours, 5,781 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Discharged
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE BATTERY INSUFFICIENT FOR FLIGHT<[01] REPLACED NEW BATTERIES IN AFT MEGAPHONE PER AMM 25-64-00. OPS CHECK GOOD.
